I keep having eye pain after cataract surgery, and now my vision is blurry. WHAT'S WRONG???!!!
I'm having problems getting off the eyedrop meds. I was given Ketorolac and Prednisolone to use 3 times a day for a month. When I stopped, my eye became extremely sore and sensitive to light, so I resumed and tapered off to twice, then once a day, then every 36 hours, then every other day for 3 times.I finally stopped altogether last Thursday. On Monday, my vision became blurry with a dark spot in the middle. I saw my eye doctor yesterday; he could find nothing wrong; he said it was a withdrawal reaction to the steroid. Today my eye is painful and sensitive again. WILL I GET MY VISION BACK?!
If I understand correctly, you were prescribed a prednisone eye drops? I didn't know that existed. I've taken prednisone on several occasions by pill form for asthma and bronchial issues. I can tell you this much. They don't tell you everything about prednisone when they prescribe it.
Prednisone is a drug that you have to wean off of. I believe when I took it, I had to wean off it slowly like 3 x Monday-Wed., 2x Thurs.-Sat., then 1x Sunday-Monday. Something like that.
It very well could be withdrawal issues related to the prednisone. I have no idea how to help with that. I'm so sorry you are going through this.
CraftyToTheCore - I had to see another eye doctor. It turns out my blurry vision is due to macular edema, caused by weaning off the Prednisolone too fast. The soreness and light sensitivity came from doing the same with the Keterolac. So I'm back on both, 4 times a day, 2 hours apart, for a month. Then I will spend a month weaning off both, gradually reducing the amounts once a week.
Thanks for your answer. Anyone considering cataract surgery, BE CAREFUL!!! Getting off the medications is the worst part!
by H A Kap6 years ago
Eye surgery to remove cateracts and to implant new lenses. Has anyone had this done?This is NOT LASIK surgery
by Yoleen Lucas4 years ago
I have a few questions about cataract surgery - please read!I'm having cataract surgery done in Hilo in a couple days, due to an injury 9 years ago. My doctor said if there is a complication, I will have to be flown to...
by Olivia Pearce9 months ago
I have cataract surgery on my right eye a week ago. I notice that after watching tv my eyes get red.The redness in my eyes come and go and I can feel.something in my eye. I noticed also floater in the operated eye but I...
by Wendy Iturrizaga4 years ago
HubMob Weekly topic : Ear and Eye Care
by _cheryl_7 years ago
Just curious if any fellow hubbers have dealt with or know of anyone who's had a sudden loss of memory specifically to typing. My Mom, (who's been typing 8hrs. a day for the past 20yrs.) had gone on vacation and...
by Evan Beasley4 months ago
It's been two weeks since my cataract surgery. My eye is blurry can only read the E on the eye chartWhat can be done to correct this problem ?
Copyright © 2018 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.
HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.